MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 6; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 6; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 180606
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Mako uni tibial tray fractured into two pieces.Revised.
 
Event or Problem Description
Mako uni tibial tray fractured into two pieces.Revised.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a mako baseplate was reported.The event was confirmed via provided photographs of the device.Method & results: -product evaluation and results: the reported device was not returned; however photographs were provided for review.The photographs show that the baseplate has fractured in half down the middle.-clinician review: a review of the provided medical information by a clinical consultant indicated: a metallic fracture of a tibial component can be confirmed.The revision surgery cannot be confirmed but would be expected.Root cause: the root cause of the component fracture cannot be ascertained.The root cause of the revision would be fracture of the tibial component metal, but the surgery was not confirmed.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to fracture of the tibial baseplate.The reported device was not returned; however photographs were provided for review.The photographs show that the baseplate has fractured in half down the middle.Clinician review of the provided x-ray images indicated the following: a metallic fracture of a tibial component can be confirmed.The revision surgery cannot be confirmed but would be expected.Root cause: the root cause of the component fracture cannot be ascertained.The root cause of the revision would be fracture of the tibial component metal, but the surgery was not confirmed.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
MCK TIBIAL BASEPLATE-LM/RL-SZ 6
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20744574
Report Number3005985723-2024-00252
Device Sequence Number8371993
Product Code NPJ
UDI-Device Identifier00848486000721
UDI-Public00848486000721
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180606
Device Lot Number26030121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight100 KG